MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II UNI MED INSERT TRIAL SZ 7-8 10MM; PROSTHESIS, KNEE, FEMOROTIBIAL, NON-CONSTRAINED.

SMITH & NEPHEW, INC. JRNY II UNI MED INSERT TRIAL SZ 7-8 10MM; PROSTHESIS, KNEE, FEMOROTIBIAL, NON-CONSTRAINED.
Model Number 74036060
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the jrny ii uni med insert trial sz 7-8 10mm was cracked.As this was noticed after the procedure, the patient was no longer involved.
 
Additional Manufacturer Narrative
H6: the device, used in treatment, was not returned for evaluation and the reported event could not be confirmed.A complaint history review found related failures for the listed device; this failure mode will be monitored for future complaints for any necessary corrective actions.At this time, we have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.The device is a reusable instrument that can be exposed to numerous surgeries and cleaning cycles.As plastics are vulnerable, damage may occur during use and possible causes could be due to the heating and cooling associated with autoclaving or prolonged use.We recommend that all reusable instruments be routinely inspected for wear and damage and replaced as necessary.Based on this investigation, the need for corrective action is not indicated.Without the return of the actual product involved, our investigation could not proceed.Should the device or additional information be received, the complaint will be reopened.No further investigation is warranted for this complaint; however, we will continue to monitor for future complaints and investigate as necessary.We consider this investigation closed.

Brand Name
JRNY II UNI MED INSERT TRIAL SZ 7-8 10MM
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, NON-CONSTRAINED.
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
MDR Report Key11734617
Report Number1020279-2021-03540
Device Sequence Number11768959
Product Code HSX
UDI-Device Identifier00885556691748
UDI-Public00885556691748
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K190085
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number74036060
Device Catalogue Number74036060
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 04/06/2021
Supplement Date Received by Manufacturer07/23/2021
Initial Report FDA Received Date04/27/2021
Supplement Report FDA Received Date07/27/2021
Patient Sequence Number1